# SDR 2007UALA05253

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69242503
- Condition: Improper Part
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L ASSIST SPRING HAS INCORRECT PART INSTALLED.  REPLACED WITH CORRECT PART. AC OK FOR SERVICE.
